Downloading: On Fuzzy Measure and Fuzzy Integral on Fuzzy Set
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

Research Paper | Mathematics | India | Volume 7 Issue 2, February 2018

On Fuzzy Measure and Fuzzy Integral on Fuzzy Set

D. Rajan, A. Beulah

The purpose of this paper is to study fuzzy integral of Fuzzy measure based on fuzzy set. In this paper we formulate some convergence theorems on a fuzzy algebra of fuzzy sets. We provide some structural characteristics of a fuzzy measure, the auto continuity and some other concepts for a fuzzy measure are introduced. We capture some of the case of fuzzy sets, Rieszs theorems and Lebesgue theorems of a sequence of measurable functions.

Keywords: Fuzzy Measure, Fuzzy Set

Edition: Volume 7 Issue 2, February 2018

Pages: 373 - 376

Share this Article

How to Cite this Article?

D. Rajan, A. Beulah, "On Fuzzy Measure and Fuzzy Integral on Fuzzy Set", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2021804, Volume 7 Issue 2, February 2018, 373 - 376



Top